Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 103, NWS Cheyenne, WY

July 26, 2016Scotts Bluff County, Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 26, 2016, 5:30 PM MDT for Scotts Bluff County, Sioux County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2016, 5:30 PM MDT (23:30 UTC)
Expired
Jul 26, 2016, 6:15 PM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 119 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:38 PM MDTHAIL 1.251 E Morrill, NEQUARTER TO HALF DOLLAR IN SIZE.
Jul 26, 5:41 PM MDTHAIL 1Morrill, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
2679 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

528 
WUUS55 KCYS 262330
SVRCYS
NEC157-165-270015-
/O.NEW.KCYS.SV.W.0103.160726T2330Z-160727T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT TUE JUL 26 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 615 PM MDT

* AT 530 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MORRILL...OR
  13 MILES NORTHWEST OF SCOTTSBLUFF...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...
  LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT AND STEGALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4187 10397 4202 10396 4209 10361 4182 10362
TIME...MOT...LOC 2330Z 268DEG 15KT 4196 10390 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMMER
2 follow-up statements
208 
WWUS55 KCYS 262340
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT TUE JUL 26 2016

NEC157-165-270015-
/O.CON.KCYS.SV.W.0103.000000T0000Z-160727T0015Z/
SIOUX NE-SCOTTS BLUFF NE-
540 PM MDT TUE JUL 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL SIOUX AND NORTHWESTERN SCOTTS BLUFF COUNTIES...

AT 539 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MITCHELL...OR
11 MILES NORTHWEST OF SCOTTSBLUFF...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. HALF DOLLAR SIZED HAIL WAS
         REPORTED TWO MILES EAST OF MORRILL AT 538 PM MDT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...
LAKE ALICE AND SCOTTS BLUFF NATIONAL MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4188 10392 4202 10392 4209 10361 4182 10362
TIME...MOT...LOC 2339Z 269DEG 15KT 4196 10385 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMMER
226 
WWUS55 KCYS 262358
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT TUE JUL 26 2016

NEC157-165-270015-
/O.CON.KCYS.SV.W.0103.000000T0000Z-160727T0015Z/
SIOUX NE-SCOTTS BLUFF NE-
558 PM MDT TUE JUL 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL SIOUX AND NORTHWESTERN SCOTTS BLUFF COUNTIES...

AT 557 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKE ALICE TO NEAR MORRILL...MOVING EAST AT 20
MPH. 

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...
LAKE ALICE AND SCOTTS BLUFF NATIONAL MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4188 10392 4202 10392 4209 10361 4182 10362
TIME...MOT...LOC 2357Z 281DEG 28KT 4200 10372 4196 10398 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:35 PM MDT, 55 minutes earlier.

Area forecast discussion, Jul 26, 4:35 PM MDT, 55 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
435 PM MDT TUE JUL 26 2016

.SHORT TERM...(This evening through Wednesday night)
Issued at 434 PM MDT Tue Jul 26 2016

Widely scattered showers and storms have developed across the
forecast area. A dry boundary layer out west, and sfc boundary
interactions across the Cheyenne Ridge and southern counties
within a marginally unstable environment have produced a couple
strong/severe storms. Main threats are strong winds (especially
out west), and large hail and heavy rain (out east). Expect this
trend to continue through the evening as shortwave energy moves
overhead and potential instability is realized.

Increasing northwest flow and shortwave energy will be overhead
tomorrow. The main cold front looks to move slowly south through
our counties later tonight, likely bringing stratus and perhaps
light rain or drizzle to the plans by early tomorrow morning. The
coverage of stratus will certainly depend on how fast the front
moves, and models don't have it clearing our counties until after
midnight likely due to current thunderstorm activity. Upslope flow
and deeper moisture will increase the possibility for a broader
coverage of storms than today, with higher shear equating to a
better chance for severe as well. However, much depends on how
fast the stratus breaks in the morning. Thursday looks very
similar except that the post frontal environment will have
modified some, with models painting higher instability across the
forecast area overall. Shear still looks very favorable for
severe potential, maybe even more so than Wednesday, so expected
another round of scattered thunderstorms with potential for severe
weather in the afternoon and evening.

.LONG TERM...(Thursday through Tuesday)
Issued at 434 PM MDT Tue Jul 26 2016

Upper high pressure area centered across the southwest CONUS early
in the period will slide east into the central plains by early
next week. This pattern shift will turn northwest flow late this
week, to southwesterly by early next week. Upslope flow along with
a weakly unstable environment will give eastern plains a slight
chance for thunderstorms on Friday. Coverage will be limited and
best organization will be confined to the western Nebraska
panhandle. Upper high pressure will shift east into the southern
Rockies on Saturday, turning flow anticyclonic. Saturday looks dry
with subsidence inhibiting convective development. Flow backs to
southwesterly Sunday-Tuesday bringing with it a return to typical
afternoon/evening thunderstorm chances. Temperatures will warm
thru the period with highs in the 80s on Friday climbing back
into the 90s for elevations below 5000 feet Sunday-Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1222 PM MDT Tue Jul 26 2016

Main concern to aviation ops will again be trying to pin timing
and strength of thunderstorm activity this afternoon and early
evening. Thunderstorm coverage will be isolated. Sites with the
best chance to see thunderstorms will be the western Nebraska
Panhandle, but still not confident enough to elevate to anything
above VCTS. A few storms may become strong-severe in this same
area later today. Convection will wane by 02-03z.

&&

.FIRE WEATHER...
Issued at 434 PM MDT Tue Jul 26 2016

Breezy winds and dry humidities will continue this afternoon west
Laramie Range, although isolated showers and t-storms are
occurring over this area which should help to cool and moisten the
boundary layer somewhat. Gusty and erratic winds are possible with
this activity. Moist upslope flow across the plains will keep fire
weather issues minimal. Widely scattered showers and thunderstorms
producing wetting rains are developing across the Cheyenne Ridge
this afternoon, and should expand eastward as well through the
evening. Coverage of showers and thunderstorms will increase over
the next few days through Friday, along with higher relative
humidities.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RJM
LONG TERM...CAH
AVIATION...CAH
FIRE WEATHER...RJM
Hazardous weather outlook, Jul 26, 4:24 AM MDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
424 AM MDT TUE JUL 26 2016

WYZ101>119-271215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
424 AM MDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS
AND I-25 CORRIDOR EARLY THIS AFTERNOON. THESE THUNDERSTORMS WILL
GRADUALLY MOVE EAST ACROSS THE HIGH PLAINS THROUGH THIS EVENING.
BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND GUSTY WINDS ARE
POSSIBLE WITH THESE THUNDERSTORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL INCREASE IN COVERAGE BY MID TO LATE WEEK WITH
AN INCREASING THREAT OF SEVERE THUNDERSTORMS ON WEDNESDAY AND
THURSDAY...ESPECIALLY ALONG AND EAST OF INTERSTATE 25.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

NEZ002-003-019>021-054-055-095-096-271215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
424 AM MDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS EASTERN WYOMING AND
MOVE SOUTHEAST INTO WESTERN NEBRASKA THIS AFTERNOON AND INTO THIS
EVENING. SOME THUNDERSTORMS MAY BECOME STRONG AND CONTAIN
HAIL...STRONG GUSTY WINDS...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL INCREASE IN COVERAGE BY MID TO LATE WEEK WITH
AN INCREASING THREAT OF SEVERE THUNDERSTORMS ON WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Special weather statement, Jul 26, 2:14 PM MDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
214 PM MDT TUE JUL 26 2016

WYZ118-119-262100-
EAST LARAMIE COUNTY WY-CENTRAL LARAMIE COUNTY WY-
214 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
300 PM MDT...

AT 213 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HILLSDALE...OR 15 MILES EAST OF CHEYENNE...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PINE BLUFFS...BURNS...HILLSDALE AND CARPENTER.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 375 AND
402.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4106 10458 4124 10458 4129 10406 4100 10407
      4100 10437
TIME...MOT...LOC 2013Z 269DEG 24KT 4115 10448

HAMMER
Special weather statement, Jul 26, 3:20 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT TUE JUL 26 2016

WYZ104-105-109>115-270000-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...SEMINOE DAM...MEDICINE BOW...
SHIRLEY BASIN...RAWLINS...ARLINGTON...ELK MOUNTAIN...BAGGS...
SARATOGA...ENCAMPMENT...CENTENNIAL...ALBANY...BOSLER...LARAMIE
320 PM MDT TUE JUL 26 2016

SCATTERED SHOWERS WILL AFFECT AREAS WEST OF THE LARAMIE RANGE
THROUGH 600 PM MDT THIS EVENING. A FEW OF THESE SHOWERS COULD
PRODUCE WINDS IN EXCESS OF 50 MPH. IF THREATENING WEATHER
APPROACHES YOUR AREA...SECURE ANY LOOSE OBJECTS AND SEEK SHELTER
INDOORS UNTIL THE STORMS PASS.

HAMMER
Special weather statement, Jul 26, 3:45 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT TUE JUL 26 2016

WYZ108-118-119-262230-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY-
345 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSHEN AND
NORTHEASTERN LARAMIE COUNTIES UNTIL 430 PM MDT...

AT 345 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MERIDEN REST AREA...OR 34 MILES SOUTH OF TORRINGTON...MOVING EAST AT
15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...ALBIN AND MERIDEN REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4151 10444 4169 10438 4166 10406 4138 10406
TIME...MOT...LOC 2145Z 282DEG 11KT 4157 10428

HAMMER
Special weather statement, Jul 26, 4:23 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT TUE JUL 26 2016

WYZ103-106-107-262315-
NORTH LARAMIE RANGE WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
423 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 515
PM MDT...

AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF WESTVIEW CIRCLE...OR 12 MILES NORTHWEST OF
WHEATLAND...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHEATLAND...LAKEVIEW NORTH...CHUGCREEK...
WESTVIEW CIRCLE AND Y-O RANCH.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 78 AND
94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4206 10524 4226 10524 4227 10479 4200 10482
TIME...MOT...LOC 2223Z 274DEG 13KT 4217 10515

HAMMER
Special weather statement, Jul 26, 5:11 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT TUE JUL 26 2016

NEZ019-096-270000-
SOUTH SIOUX NE-SCOTTS BLUFF NE-
511 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX AND CENTRAL
SCOTTS BLUFF COUNTIES UNTIL 600 PM MDT...

AT 511 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MORRILL...OR 10 MILES SOUTHEAST OF TORRINGTON...MOVING
SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...LYMAN...
LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...
HUBBARD HILL...SCOTTSBLUFF AIRPORT AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4187 10405 4206 10405 4204 10350 4171 10360
TIME...MOT...LOC 2311Z 293DEG 17KT 4199 10401

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:25 PM MDTSpecial Weather StatementCYSDawes50 min
Jul 25, 8:16 PM MDTSpecial Weather StatementCYSDawes59 min
Jul 26, 4:08 PM MDTSevere Thunderstorm WarningCYSBanner18 min
Jul 26, 5:11 PM MDTSpecial Weather StatementCYSScotts Bluff49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.